MathSciNet Relay Station
MathSciNet bibliographic data
MR1411643 49K40 (49J45)
Zolezzi, T. Extended well-posedness of optimization problems. J. Optim. Theory Appl. 91 (1996), no. 1, 257–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement